# SDR DALA2023051103722

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF. TO NRC 00201: CORROSION ON STRINGER FLOOR SUPPORT (UPPER - LOWER SURFACE) ON RBL 10.45 STA 1390 AND 1410 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00798 STRINGER FLOOR SUPPORT RBL 10.45 FROM STA 1390 TO STA 1410 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2759519)
